Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 257903, 11 pages
http://dx.doi.org/10.1155/2011/257903
Research Article

Analytical Method in Solving Flow of Viscoelastic Fluid in a Porous Converging Channel

1Department of Mechanical Engineering, Islamic Azad University, Nowshahr-Branch, Nowshahr, Iran
2Department of Mechanical Engineering, Babol Noshirvani University of Technology, Babol, Iran
3Computer Engineering Department, Amir-Kabir University of Technology, Tehran, Iran

Received 19 December 2010; Accepted 24 March 2011

Academic Editor: Mónica Clapp

Copyright © 2011 M. Esmaeilpour et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Esmaeilpour, Naeem Roshan, Negar Roshan, and D. D. Ganji, “Analytical Method in Solving Flow of Viscoelastic Fluid in a Porous Converging Channel,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 257903, 11 pages, 2011. doi:10.1155/2011/257903